# SDR MVH0064148

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 396005241
- Condition: Failed
- Location: Altimeter
- Part time: 5,537 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER ENCODING PN 39600-5214 SN 350 WILL NOT ENCODE.
